Discussions By Condition: I cannot get a diagnosis.

ive been on warfarin & enoxaparin for 7 days, my prothrombin time is 57.5, INR is 5.3, what do I do?

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • October 6, 2015
  • 05:42 PM

I don't know why they put me on both warfarin and enoxaparin, my levels were already high but this seems insane. I have not been able to get any answers on my test results or why im on these drugs......last week my blood was still almost to thick to draw, took 45 minutes to get not much blood from me and my veins are still hardening making it harder to get blood drawn. im pretty scared, I only have medical insurance and have been treated like I don't matter by the medical staff I see.....I feel like I need to do something about this but I don't know what and where to start.

Reply Flag this Discussion

1 Replies:

  • I also take warfrin for 4 PE's Ive had. I am also a RN. your Pro-Time is dangerously high. You are at high risk for a serious bleed. they either need to stop your meds or give you a Vitamin K infusion. Very scary. get to hospital ER VERY soon. I'll look out for you! Good luck, but don't wait please.
    Anonymous 1 Replies
    • October 20, 2015
    • 11:04 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?